# SDR FDEA201102260778

- Difficulty date: February 26, 2011
- Submitted: February 28, 2011
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug MD-10-10F
- Aircraft serial: 47806
- Aircraft time: 69,642 hours, 31,253 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Module
- Part number: 3601703
- Condition: Failed
- Location: Oxygen System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DON OXYGEN MASK HORN AND LIGHT TEST RESET LIGHT  MODULE DOES NOT ILLUMINATE.  RELAMPED NO HELP, TEMP SWAPPED LENS MODULES,  PROBLEM MOVED.  REQ LENS MODULE, CENTER PIN SPRING COLLAPSED.  PARTS ORDERED.  REMOVED AND REPLACED DON OXYGEN MASK TEST LIGHT MODULE PER SWPM CHAP 20.  OPS CHECKS GOOD.
